# SDR COMA9960290

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SLIDE BRACKET SUPPORT CRACKED.  REPLACED SUPPORT.
